# SDR DXTA200500971

- Difficulty date: September 16, 2005
- Submitted: September 16, 2005
- Operation: Air carrier
- Aircraft: N982QS
- Make and model: Cessna 750
- Aircraft serial: 7500182
- Aircraft time: 3,494 hours, 2,213 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Condition: Failed
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

WHILE DESCENDING OUT OF 410, HEARD A LOUD BANG AND SMELLED SMOKE.  THE SMOKE CLEARED, UNABLE TO CONTROL COCKPIT TEMP.  SUSPECT COCKPIT ACM BROKEN.  ITEM IS UNDER INVESTIGATION.
